ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum-spin-chain realizations of conformal field theories

Sen, Diptiman (1991) Quantum-spin-chain realizations of conformal field theories. In: Physical Review B, 44 (6). pp. 2645-51.

[img] PDF
Quantum-spin-chain.pdf - Published Version
Restricted to Registered users only

Download (293Kb) | Request a copy
Official URL: http://prb.aps.org/abstract/PRB/v44/i6/p2645_1

Abstract

We present a series of one-dimensional quantum Hamiltonians that, at certain critical points, realize the minimal series of conformal field theories with central charge less than one. The models consist of ferromagnetically coupled SU(2) spins in a transverse magnetic field. The infinite-spin (free-boson) limit is especially studied after performing the Holstein-Primakoff transformation. The analysis can be generalized to SU(3) quantum chains. These realize a different series of conformal field theories at criticality.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 23 Jun 2007
Last Modified: 16 Jan 2012 05:20
URI: http://eprints.iisc.ernet.in/id/eprint/11233

Actions (login required)

View Item View Item